# SDR SWAA2022030907667

- Difficulty date: May 11, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 3 FLAP TRACK MAIN FAIRING CRACKED AND DISBONDED ON INNER SKIN WHERE 'A-FITTING' CONTACTS SKIN WHEN NOT INSTALLED ON AIRCRAFT. / REPAIRED DAMAG EON #3 FLAP TRACK FAIRING INNER SURFACE. BONDED REPAIR AND WIRED. TAP TEST GOOD. RESTORED DECORATIVE FINISH. IAW B737-57-53-70-2R-4 REV 67 SRM 51-70-04-2R-1; B737 AMM 51-21-99-300-801 REV 68.
